# SDR R61A2022102300666

- Difficulty date: September 28, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000019
- Aircraft time: 38,926 hours, 29,356 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17003237005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PILOT COCKPIT FLOOR DOUBLER IN MULTIPLE LOCATION BETWEEN FR 07-12 AS MARKED. : PERFORMED PERMANENT REPAIR ON PILOT COCKPIT FLOOR DOUBLER BY SPLICING IN NEW SECTION BETWEEN FR 07-12. REF EMB ETD2022-170-030432 REV. A. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
